# SDR AALA201910319021

- Difficulty date: October 29, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 61,521 hours, 10,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 8594
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: SEAT EMERGENY LIGHTS FAILED TEST ON POSITIONS 13AB TO 23AB. INSTALLED NEW EMERGENCY LIGHT CHARGER/BATTERY IAW AMM 33-51-00.
